In the present paper, the notion of generalized (𝑟;𝑠,𝑚,𝜑)−preinvex function is applied to establish some new generalizations of Ostrowski type inequalities via fractional integral operators. These results not only extend the results appeared in the literature but also provide new estimates on these type.
Kashuri, A. and Liko, R.
Ostrowski type fractional integral operators for generalized (𝒓;𝒔,𝒎,𝝋)−preinvex functions,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 12,
2, Article 24.
Available at: https://digitalcommons.pvamu.edu/aam/vol12/iss2/24